RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 4, Pages 654–668 (Mi tvp2117)  

This article is cited in 2 scientific papers (total in 2 papers)

Some asymptotic results for random walks in a strip

L. G. Afanas'eva, E. V. Bulinskaya


Full text: PDF file (778 kB)

English version:
Theory of Probability and its Applications, 1985, 29:4, 677–693

Bibliographic databases:

Received: 08.12.1981

Citation: L. G. Afanas'eva, E. V. Bulinskaya, “Some asymptotic results for random walks in a strip”, Teor. Veroyatnost. i Primenen., 29:4 (1984), 654–668; Theory Probab. Appl., 29:4 (1985), 677–693

Citation in format AMSBIB
\Bibitem{AfaBul84}
\by L.~G.~Afanas'eva, E.~V.~Bulinskaya
\paper Some asymptotic results for random walks in a~strip
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 4
\pages 654--668
\mathnet{http://mi.mathnet.ru/tvp2117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=773435}
\zmath{https://zbmath.org/?q=an:0565.60061}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 4
\pages 677--693
\crossref{https://doi.org/10.1137/1129094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG7300002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2117
  • http://mi.mathnet.ru/eng/tvp/v29/i4/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Bulinskaya, “O peresechenii vysokogo urovnya nekotorym klassom sluchainykh protsessov s diskretnym vremenem”, Fundament. i prikl. matem., 1:1 (1995), 81–107  mathnet  mathscinet  zmath
    2. R. T. Aliev, T. A. Khaniev, “On the Limiting Behavior of the Characteristic Function of the Ergodic Distribution of the Semi-Markov Walk with Two Boundaries”, Math. Notes, 102:4 (2017), 444–454  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:222
    Full text:90
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020